# SDR SWIA200211279

- Difficulty date: September 10, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 21,015 hours, 25,888 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SEAT TRACK HAS CORROSION BELOW TRACK IN BUTT STRAP.  REPLACED LEFT FLOOR SEAT TRACK FULL LENGTH IAW EMB120 MM 53-10-05.
